# SDR UIEA2017071301196

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,773 hours, 19,818 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, PASSING 4000 FT, MAIN CARGO DOOR WARNING LIGHT ILLUMINATED.  VERIFIED THE CARGO DOOR WAS CLOSED AND LOCKED IAW AMM.
